# SDR SWAA2023120518037

- Difficulty date: November 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOPSILL CRACKED AT BS 303.9 LBL60 WL208<[01] INSTALLED FWD ENTRY DOOR MOPSILL IAW SRM 51-40-02-0G-0; BOEING DWG 140A9810 ID:71 REV:-; BOEING DWG 141A8110 ID:0022 REV:A AND BOEING DWG 141A8110 ID:0023 REV:-.;[02] CARD COMPLETE
